MAUDE Adverse Event Report: LIVANOVA DEUTCHLAND HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTCHLAND HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the 3t heater cooler system.The event occurred in jackson, united states.A livanova field service representative was dispatched to the facility to investigate the device and was unable to calibrate or get into device service mode, so the processor board was replaced.The device was then calibrated and, after performing all the functional tests with positive results, it was sent back to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report regarding a heater cooler 3t system, showing the error e04 reporting that the temperature difference of the temperature sensors in the control/safety system is too big.The issue occurred during procedure.There is no report of patient injury.

Brand Name
HEATER-COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada 80004
MDR Report Key24528650
Report Number9611109-2026-90075
Device Sequence Number18578494
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public(01)04033817900528(11)161205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Device Catalogue Number16-02-85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/06/2026
Date Device Manufactured12/05/2016
Usage of Device A
Patient Sequence Number1
Patient SexUnknown